Bulletin of the American Mathematical Society

Duality for crossed products of von Neumann algebras by locally compact groups

Yoshiomi Nakagami

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1106-1108.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537424

Mathematical Reviews number (MathSciNet)
MR0388118

Zentralblatt MATH identifier
0326.46033

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Nakagami, Yoshiomi. Duality for crossed products of von Neumann algebras by locally compact groups. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1106--1108. https://projecteuclid.org/euclid.bams/1183537424


Export citation

References

  • 1. G. W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313-326. MR 11, 10.
  • 2. A. Ikunishi and Y. Nakagami, On invariants G(σ) and T(σ) for an automorphism group of a von Neumann algebra, Publ. RIMS, Kyoto, Univ. (to appear).
  • 3. M. Takesaki, Duality and von Neumann algebras, Lectures on Operator Algebras (K. H. Hofmann, editor), Lecture Notes in Math., vol. 247, Springer-Verlag, Berlin, 1972, pp. 666-779.
  • 4. M. Takesaki, Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math. 131 (1973), 249-310.